# SDR K3HA980037

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHT OUT ACROSS FROM FORWARD GALLEY.  RELAMPED FLOOR LIGHT (EMERGENCY  E-PATH) REF 33-59-00, OPS CHECK OK.
